About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 987214, 7 pages
http://dx.doi.org/10.1155/2014/987214
Research Article

Boundedness for a Class of Singular Integral Operators on Both Classical and Product Hardy Spaces

Department of Mathematics, Shantou University, Shantou 515063, China

Received 10 September 2013; Accepted 2 January 2014; Published 27 February 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Chaoqiang Tan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We found that the classical Calderón-Zygmund singular integral operators are bounded on both the classical Hardy spaces and the product Hardy spaces. The purpose of this paper is to extend this result to a more general class. More precisely, we introduce a class of singular integral operators including the classical Calderón-Zygmund singular integral operators and show that they are bounded on both the classical Hardy spaces and the product Hardy spaces.